i am taking remicade iv infusions and having severe headaches for about 5 days after treatment can i take anything before treatment to help
You should talk to your prescribing doctor who will be familiar with the side effects of Remicade and how they are best treated.
Over the counter pain killers may not be strong enough. A class of drugs called triptans may be helpful eg. Sumatriptan.
For more information see:
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, My name is riya.I have prescribed with remicade infusion .Concern about the risk factor of this?
Posted 23 Dec 2014 • 1 answer
How long can I expect to feel run down after my Remicade infusion? I have been on 5mg but I just got
Posted 29 Oct 2015 • 1 answer
Remicade - how much time is there in between the first and second and third infusion? 1st one tommo?
Posted 7 Aug 2016 • 0 answers
Posted 30 Aug 2016 • 1 answer
Posted 31 Jan 2017 • 0 answers